MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD MR850; RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD MR850; RESPIRATORY HUMIDIFIER
Model Number MR850JHU
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Method: the subject mr850 respiratory humidifier was received at our fisher & paykel (f&p) healthcare regional office in the united states of america for service, where it was visually inspected and performance tested by a trained f&p healthcare service technician.Our investigation is based on the information provided by the f&p healthcare service technician, and our knowledge of the product.Results: performance testing confirmed that no sound was generated from the speaker.The faulty speaker was replaced and the mr850 device returned to the customer.Conclusion: the reported speaker failure was confirmed.F&p healthcare's investigation was unable to determine the root cause of the speaker failure.The mr850 respiratory humidifier product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory humidifier is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
During device service of an mr850 respiratory humidifier at our fisher & paykel healthcare (f&p) regional office in the united states of america, it was found that the device speaker was non-operational.There was no patient involvement.

Brand Name
MR850
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key25273144
Report Number9611451-2026-01754
Device Sequence Number9156933
Product Code BTT
UDI-Device Identifier09420012407290
UDI-Public(01)09420012407290(10)2101404557(11)201125
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850JHU
Device Catalogue NumberMR850JHU
Device Lot Number2101404557
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown